there are numerous causes for decreased level, it may be due to trauma to the testis, infections,obesity,kidney diseases,liver diseases,certain medications mainly pain medications derived from opioids,people suffering from sickle cell disease or thalassemia can also have this,people taking glucocorticoids can also have this,other hormones in the body with abnormal levels can also impact on testosterone levels,chronic alcoholism is also one of the cause...so before starting on testosterone directly,so the underlying cause should be treated...which will be more beneficial than simply taking the supplements...Consult nearest endocrinologist they will do the needful.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.